Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Calculation of the Taylor series expansion coefficients of the Jacobian elliptic function $\textrm {sn}(x, k)$
HTML articles powered by AMS MathViewer

by Staffan Wrigge PDF
Math. Comp. 36 (1981), 555-564 Request permission

Abstract:

The Taylor series expansion coefficients of the Jacobian elliptic function ${\text {sn}}(x,k)$ and its power ${\text {sn}}^2(x,k)$ are studied. Recurrence formulae are given, and tables of the coefficients constructed. Using Lagrangeโ€™s inversion formula, these coefficients can be expressed in terms of Legendre polynomials.
References
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65D20, 33A25
  • Retrieve articles in all journals with MSC: 65D20, 33A25
Additional Information
  • © Copyright 1981 American Mathematical Society
  • Journal: Math. Comp. 36 (1981), 555-564
  • MSC: Primary 65D20; Secondary 33A25
  • DOI: https://doi.org/10.1090/S0025-5718-1981-0606513-8
  • MathSciNet review: 606513